RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 4, Pages 900–921 (Mi izv2063)  

Uniform equivalence of parametric norms in ergodic and approximation theories

K. K. Golovkin


Abstract: Let $\{T(X)\}$ be a uniformly bounded one-parameter strongly continuous group of operators on a Banach space. Suppose its corresponding ergodic projection exists and is zero. Then we can define a certain countable family of parametric norms (norms depending on a positive parameter $t$) whose rate of decay with respect to $t$ at a given element involves the “ergodic” properties of that element. They ate called the ergodic moduli of a given (positive integral) order. This article is basically devoted to explaining the properties of ergodic moduli and to finding one- and two-sided estimates for them in terms of other parametric norms. An interesting analogy can be drawn between the properties of ergodic moduli and those of the smoothness moduli of functions as studied in approximation theory.

Full text: PDF file (1833 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:4, 915–934

Bibliographic databases:

UDC: 517
MSC: Primary 47D10; Secondary 47A35, 41A65
Received: 30.05.1969

Citation: K. K. Golovkin, “Uniform equivalence of parametric norms in ergodic and approximation theories”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971), 900–921; Math. USSR-Izv., 5:4 (1971), 915–934

Citation in format AMSBIB
\Bibitem{Gol71}
\by K.~K.~Golovkin
\paper Uniform equivalence of parametric norms in ergodic and approximation theories
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 4
\pages 900--921
\mathnet{http://mi.mathnet.ru/izv2063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=313768}
\zmath{https://zbmath.org/?q=an:0226.46039}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 4
\pages 915--934
\crossref{https://doi.org/10.1070/IM1971v005n04ABEH001125}


Linking options:
  • http://mi.mathnet.ru/eng/izv2063
  • http://mi.mathnet.ru/eng/izv/v35/i4/p900

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:239
    Full text:74
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019